# SDR SWAA2021051974405

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 14,593 hours, 6,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT FA #1 FLASHLIGHT WILL NOT TEST ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / RR FLASHLIGHT AND BATTERIES
